# SDR ASAA0640818

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 47,703 hours, 27,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546465295
- Condition: Gouged
- Location: Ws 380-402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OB AFT FLAP LE GOUGED.  REPAIRED PER SRM 57 43 01 FIG 201.
